Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Severe white-clot syndrome after unfractionated heparin

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Chong BH (1988) Heparin-induced thrombocytopenia. Blood Rev 2:108–114

  2. 2.

    Chong BH, Castaldi PA (1986) Platelet proaggregating factor of heparin: possible mechanism for non-immune heparin-associated thrombocytopenia. Aust NZ J Med 16:715–716

  3. 3.

    Mikhaflidis DP, Barradas MA, Jeremy JY, Gracey L, Wakeling A, Dandona P (1985) Heparin-induced platelet aggregation in anorexia nervosa and in severe peripheral vascular disease. Eur J Clin Invest 15:513–519

  4. 4.

    Cines DB, Tomaski A, Tannenbaum S (1987) Immune endothelial cell injury in heparin-associated thrombocytopenia. N Engl J Med 316:581–589

  5. 5.

    Gouault-Heilmann M, Huet Y, Adnot S, Contant G, Bonnet F, Intrator L, Payen D, Levent M (1987) Low molecular weight heparin fractions as an alternative therapy in heparin-induced thrombocytopenia. Haemostasis 17:134–140

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Köppel, C., Barckow, D. & Riess, H. Severe white-clot syndrome after unfractionated heparin. Intensive Care Med 17, 185 (1991). https://doi.org/10.1007/BF01704726

Download citation

Keywords

  • Public Health
  • Heparin
  • Emergency Medicine
  • Unfractionated Heparin